# SDR CA130822003

- Difficulty date: August 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A65AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS FLYING A FIRE SUPPRESSION FLIGHT WHEN THE PILOT EXPERIENCED A LOSS OF POWER.  DROPPED THE LOAD OF RETARDANT AND WAS FORCED TO LAND AT A PRIVATE AIR STRIP.  ENGINE WILL BE REMOVED ON-SITE AND A RENTAL INSTALLED.
